×

zbMATH — the first resource for mathematics

Conjugate direction methods for solving systems of linear equations. (English) Zbl 0253.65017

MSC:
65F10 Iterative numerical methods for linear systems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Fox, L., Huskey, H. D., Wilkinson, J. H.: Notes on the solution of algebraic linear simultaneous equations. Quart. J. Mech. Appl. Math.1, 149-173 (1948) · Zbl 0033.28503 · doi:10.1093/qjmam/1.1.149
[2] Golub, G. H., Kahan, W.: Calculating the singular values and pseudo inverse of a matrix. J. SIAM Ser. B. Numer. Anal.2, 205-224 (1965) · Zbl 0194.18201 · doi:10.1137/0702016
[3] Hestenes, Magnus R., Stiefel, Eduard: The method of conjugate gradients for solving linear systems. J. Res. Nat. Bur. Standards49, 409-436 (1952) · Zbl 0048.09901
[4] Householder, A. S.: Terminating and nonterminating iterations for solving linear systems. J. Soc. Indust. Appl. Math.3, 67-72 (1955) · Zbl 0067.35501 · doi:10.1137/0103005
[5] Householder, A. S.: The theory of matrices in numerical analysis. New York: Blaisdell 1964 · Zbl 0161.12101
[6] Lanczos, C.: An iteration for the solution of the eigenvalue problem of linear differential and integral operators. J. Res. Nat. Bur. Standards45, 164-206 (1950)
[7] Wilkinson, J. H.: The algebraic eigenvalue problem. Oxford: Clarendon 1965 · Zbl 0258.65037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.